Robust Estimation for Neural Networks with Randomly Occurring Distributed Delays and Markovian Jump Coupling

Full text for this resource is not available from the Research Repository.

Xu, Yong, Lu, Renquan, Shi, Peng ORCID: 0000-0001-8218-586X, Tao, Jie and Xie, Shengli (2018) Robust Estimation for Neural Networks with Randomly Occurring Distributed Delays and Markovian Jump Coupling. IEEE Transactions on Neural Networks and Learning Systems, 29 (4). pp. 845-855. ISSN 2162-237X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40101
DOI https://doi.org/10.1109/TNNLS.2016.2636325
Official URL https://ieeexplore.ieee.org/document/7831385
Funders http://purl.org/au-research/grants/arc/DP140102180
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords robust state estimation; coupled neural networks; Bernoulli processes; Lyapunov function; augmented estimation error system; Kronecker product; stochastic stability
Citations in Scopus 111 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login